# SDR A6WA201543368

- Difficulty date: December 16, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 37,610 hours, 34,964 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED GEAR DISAGREE WARNING ALONG WITH WOW INPUT CAUTION ON CLIMB OUT.  TRIED TO RECYCLE GEAR WITH NO CHANGE.  LEFT THE GEAR IN DOWN POSITION.  GEAR SHOWED DOWN & 3 GREEN.  RAN QRH FOR GEAR DISAGREE WARNING.  PERFORMED MANUAL EXTENSION AS PRECAUTION & LANDED WITH NO FURTHER ISSUES.  NOSE GEAR SHOWED AMBER.
